Advertisement

Invariance of the nonstandard hulls of a uniform space

  • C. Ward Henson
  • L. C. MooreJr.
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 369)

Keywords

Topological Vector Space Uniform Space Cauchy Filter Nonstandard Hull Open Partition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Henson, C. Ward, The nonstandard hulls of a uniform space, Pacific J. Math., 43(1972), 115–137.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    _____ and L. C. Moore, Jr., The nonstandard theory of topological vector spaces, Trans. Amer. Math. Soc. 172 (1972), 405–435.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    _____, Invariance of the nonstandard hulls of locally convex spaces, Duke Math. J., to appear.Google Scholar
  4. 4.
    Luxemburg, W. A. J., A general theory of monads, in Applications of Model Theory (W. A. J. Luxemburg, editor), Holt, Rinehart and Winston (New York, 1969), 18–86.Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • C. Ward Henson
    • 1
  • L. C. MooreJr.
    • 1
  1. 1.Duke UniversityUSA

Personalised recommendations